# SDR 20000914SH018

- Difficulty date: September 3, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Aircraft: N913CT
- Make and model: Cessna 182S
- Aircraft serial: 18280391
- Propeller: Mcauly B3D36C431
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Condition: Leaking
- Location: Propeller
- Part time: 166 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROPELLER OIL LEAKING FROM SERVICE PLUG, AND BLADE SEALS.  NO INSTRUCTIONS PROVIDED FOR APPROVAL FOR RETURN TO SERVICE.  (X)
